# SDR 99ZZZX4192

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5UN
- Make and model: Beech 200BEECH
- Aircraft serial: BB697
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT, OPERATED BY EASTWAY AVIATION, INC., CERTIFICATE NR AOBA190C,  LANDED AT KHPN AT APPROXIMATELY 0730.  UPON LANDING, THE MAIN LANDING GEAR COLLAPSED.  THE CREW DID NOT HAVE ANY GREEN DOWN AND LOCKED LIGHTS OR RED LANDING GEAR UNSAFE LIGHTS, DID A FLY-BY THE TOWER, AND VISUALLY, THE LANDING GEAR APPEARED DOWN.  AT THIS TIME, ALL THAT IS KNOW IS THE LANDING GEAR MOTOR CIRCUIT BREAKER OPENED CAUSING THE LANDING GEAR NOT TO FUNCTION NORMALLY AND AN EMERGENCY EXTENSION WAS NOT ATTEMPTED.
